# SDR ASAA2023021641986

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 53,983 hours, 16,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 2073771007
- Condition: Detached
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 4-25 FELL OFF. GROUNDED - YES. INSTALLED NEW EXIT SIGN AFT GALLEY.
